# SDR A6WA201040210

- Difficulty date: February 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,755 hours, 15,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED ON AFT SIDE OF REAR PRESSURE BULKHEAD.  REPAIR IAW REO 601R-53-61-105, DISPOSITION FOR FS 621 BULKHEAD INTERCOSTAL CRACKS WHICH REFERS TO SB 601R-53-048 DATED AUGUST 25, 2000, PARA 2.B(B).2.A.
